# SDR AALA20020273

- Difficulty date: March 4, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N430AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49342
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON NR 1 SEAT TRACK STATION 1025.  CORRODED SECTION OF NR 1 SEAT TRACK REMOVED.  NEW SEAT TRACK INSTALLED STATION 936-1033 PER SRM 53-05.  (M)
